Electron. J. Diff. Equ., Vol. 2013 (2013), No. 221, pp. 1-9.

Finite fractal dimensionality of attractors for nonlocal evolution equations

Severino Horacio da Silva, Flank D. M. Bezerra

In this work we consider the Dirichlet problem governed by a non local evolution equation. We prove the existence of exponential attractors for the flow generated by this problem, and as a consequence we obtain the finite dimensionality of the global attractor whose existence was proved in [1]

Submitted November 1, 2012. Published September 4, 2013.
Math Subject Classifications: 34G20, 47H15.
Key Words: Exponential attractor; global attractor; fractal dimension; non local evolution equations.

Show me the PDF file (219 KB), TEX file, and other files for this article.

Severino Horácio da Silva
Unidade Acadêmica de Matemática e Estatística, UAME/CCT/UFCG
Rua Aprígio Veloso, 882, Bairro Universitário
Campina Grande-PB 58429-900, Brazil
email: horaciousp@gmail.com, horacio@dme.ufcg.edu.br
Flank D. M. Bezerra
Departamento de Matemática, UFPB
Cidade Universitária, Campus I
João Pessoa-PB 58051-900, Brazil
email: flank@mat.ufpb.br

Return to the EJDE web page